2017
Том 69
№ 9

All Issues

Application of Rodeigues-Hamilton and Cayley-Klein parameters to the problem of the motion of a heavy rigid body around a fixed point

Koshlyakov V. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 2, pp 146-153.

Citation Example: Koshlyakov V. N. Application of Rodeigues-Hamilton and Cayley-Klein parameters to the problem of the motion of a heavy rigid body around a fixed point // Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 179–187.

Full text